# SDR IXXA06SMN187S

- Difficulty date: June 23, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 80,233 hours, 21,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 51616757
- Condition: Cracked
- Location: Fuselage
- Part time: 80,233 hours, 21,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND FUSELAGE LONGERON 17 RIGHT CRACKED ½ INCH, AT STATION 1620.000. PERFORMED MAJOR REPAIR IAW DC8 SRM 53-5-2 FIGURE 5, SHEET 1. REMOVED DAMAGED LONGERON IAW DC8 SRM 53-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-20D. FABRICATED NEW LONGERON, AND SPLICES, LOCATED, DRILLED, TRIMMED, CLEANED, TREATED AND PRIMED AREA AND NEW LONGERON IAW DC8 SRM 51-1-8B. INSTALLED NEW LONGERON. EXTRUSION P/N 51616757 IAW DC8 SRM 53-5-2 FIGURE 5 SHEET 1, ITEM B, DC8 SRM 51-2-0 FIG 50 SHEET 37, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
